# SDR HEEA087971

- Difficulty date: May 9, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,334 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700360
- Condition: Torn
- Location: Tail Rotor
- Part time: 11,329 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE PRIMARY RUBBER TORN BEYOND LIMITS.
